On the finite differences schemes for the numerical solution of two-dimensional moving boundary problem


Gulkac V.

APPLIED MATHEMATICS AND COMPUTATION, vol.168, pp.549-556, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 168 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.09.039
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.549-556

Abstract

In this paper, two different finite differences schemes are presented for numerical solution of two-dimensional moving boundary problem. The methods are illustrated by solving sample problem in two-dimensional solidification of the square prism. The finite difference schemes developed for this purpose are based on the method of lines using interpolation polynomials. The fully explicit method developed here which has reasonable accuracy, and Peaceman and Rachford alternating direction implicit (ADI) formula illustrated by solving sample problem.